Medicines That Can Cause Weakness or Fatigue

Many prescription and non-prescription drugs can cause weakness and fatigue. A few examples are:

  • Antianxiety medicines.
  • Antidepressants.
  • High blood pressure medicines.
  • Statin medicines for high cholesterol.

If you think a prescription or non-prescription medicine may be causing your weakness or fatigue, call your doctor.

ByHealthwise Staff
Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Anne C. Poinier, MD - Internal Medicine
Adam Husney, MD - Family Medicine
Kathleen Romito, MD - Family Medicine
Specialist Medical Reviewer David Messenger, BSc, MD, FRCPC, FCCP - Emergency Medicine, Critical Care Medicine

Current as ofNovember 20, 2017

Is it an emergency?

If you or someone in your care has chest pains, difficulty breathing, or severe bleeding, it could be a life-threatening emergency. Call 9-1-1 or the local emergency number immediately.
If you are concerned about a possible poisoning or exposure to a toxic substance, call Poison Control now at 1-800-567-8911.

Thanks to our partners and endorsers: